# SDR SIMA20130225001

- Difficulty date: February 25, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 22,487 hours, 18,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: UNSERVICEABLE
- Part serial: 6882
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3986 THE CREW REPORTED THE AFT FLIGHT ATTENDANT FLASHLIGHT HOLDER WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FLASHLIGHT HOLDER IAW EMB 145 MM 25-60-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
